# SDR IPXA2019021533954

- Difficulty date: February 12, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 19,228 hours, 12,227 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED RED WARNING LIGHT ON CABIN DOOR FLASHES AFTER DOOR IS OPENED. DEFERRED PER MEL 52-73-01-1 R/R 13WN LIMIT SWITCH IAW AMM 52-73-13.  R/R 39WN TEST SWITCH IAW AMM 52-73-14.  OPS CHECK GOOD OF EVACUATION WARNING LIGHT.
